Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


pupil dialation
Apr 16, 2006

My pupils do not always dialate evenly. At times they are even other times one is small the other is large I am not on any medication and this has been going on for a few years. Should I be worried?

Response from Dr. Henry

Generally that would not mean anything serious but a standard good eye examination by an ophthalmologist as well as pointing out that finding to your HIV specialist is suggested. Sometimes conditions like syphilis or asymmetric nerve problems could cause the asymmetry you describe so pre-cautionary evaluation is worthwhile. KH



Previous
Strange altering side effects
Next
lypodystrophy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement